RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 279, Number 3, Pages 546–549 (Mi dan46785)  

MATHEMATICS

Dieudonné's conjecture on the structure of unitary groups, and division rings over Henselian fields

V. P. Platonov, V. I. Yanchevskii

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (535 kB)

Bibliographic databases:

UDC: 512.74+512.552

Citation: V. P. Platonov, V. I. Yanchevskii, “Dieudonné's conjecture on the structure of unitary groups, and division rings over Henselian fields”, Dokl. Akad. Nauk SSSR, 279:3 (1984), 546–549

Citation in format AMSBIB
\Bibitem{PlaYan84}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper Dieudonn\'e's conjecture on the structure of unitary groups, and division rings over Henselian fields
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 279
\issue 3
\pages 546--549
\mathnet{http://mi.mathnet.ru/dan46785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=771746}
\zmath{https://zbmath.org/?q=an:0595.16017}


Linking options:
  • http://mi.mathnet.ru/eng/dan46785
  • http://mi.mathnet.ru/eng/dan/v279/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019